# SDR 98ZZZX4659

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alaskan Aircraft Engines, repair station CY4R119M
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: 1051676H
- Condition: Failed
- Location: Magneto
- Part time: 128 hours
- Component: S6RN25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDENSER FAILED 128 HOURS AFTER OVERHAUL.  THIS CAUSED THE POINTS TO BURN RESULTING IN EXCESSIVE MAGNETO DROP.
